Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1979, Volume 47, Issue 4

On the Value of Sample Separation Information<997:OTVOSS>2.0.CO;2-6
p. 997-1004

Nicholas M. Kiefer

The efficiency gain from observing the sample classification in a disequilibrium or switching model is analyzed. The problem is set up as one of comparing the precisions of estimates based on a joint density with those based on a marginal density. Asymptotic results are obtained for a simple model.

Log In To View Full Content